MathSciNet Relay Station
MathSciNet bibliographic data
MR969028 58F12 (34C05 58F13)
Foias, C.; Temam, R. The algebraic approximation of attractors: the finite-dimensional case. Phys. D 32 (1988), no. 2, 163–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement